# SDR WWMA9600032

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245AE
- Make and model: Saab 340B
- Aircraft serial: 340B245
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: F815
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A STRONG ELECTRICAL SMELL IN THE AFT CABIN.  MAINTENANCE FOUND CABIN LIGHT AT SEAT 14A BURNED.  THE LAMP WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER PROBLEMS.
